# SDR SWAA2024090315312

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT WET AREA; CRACK ON FLOOR BEAM WL 208 BS 295.5 RBL 52.<[01] REMOVED DAMAGED AREA OF FLOOR BEAM AND REPAIRED AT BS 295.5 RBL 26 TO RBL 64 WL 208 IAW SRM 53-10-51-2R-16.;[02] TASK COMPLETED;[03] VERIFIED STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
